My protein gives me the......

Discussion in 'Dieting / Supplement Discussion' started by a6killa, Mar 31, 2008.

  1. a6killa

    a6killa Banned Banned

    Joined:
    Jul 28, 2007
    Messages:
    46
    Likes Received:
    0
    shits and bad gas!!! I decided to try a new brand of protein, Maximum Protein, because of its leanness and pretty good taste. Well the stuff gives me really bad gas and the shits pretty fast. Anyone else use this product and have the same effects? going back to Gold Standard when finished with other.
     
  2. Cage45

    Cage45 White Belt

    Joined:
    Jul 27, 2007
    Messages:
    5
    Likes Received:
    0
    It's most likely the sweetener in product. You can do a quick search online for "artificial sweeteners" to get a list of all the different types used, and then keep an eye on the ingredients in the products you're using until you find one that your body is not reacting poorly to.

    I've had the same problem with many products out there. Personally I've found I don't react to Stevia, which a natural herbal sweetener. You most likely wont find this in many of the products on the market at your local G.N.C. You may have to go to smaller vitamin shops, or natural health food stores to find a protein with stevia as the sweetener.

    Other than that, it might be easiest to go with an unsweetened whey or soy protein and then blending it with fresh fruit, OJ or juice.
     
  3. stylesbjj**

    stylesbjj** Banned Banned

    Joined:
    Feb 8, 2007
    Messages:
    4,159
    Likes Received:
    1
    http://www.ironaddicts.com/forums/showthread.php?t=1433
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.